MathSciNet Relay Station
MathSciNet bibliographic data
MR1132337 52C22 (82D25)
Baake, M.; Schlottmann, M.; Jarvis, P. D. Quasiperiodic tilings with tenfold symmetry and equivalence with respect to local derivability. J. Phys. A 24 (1991), no. 19, 4637–4654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement